# SDR ANCF2016012231

- Difficulty date: January 23, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N557AV
- Make and model: Airbus A319-115
- Aircraft serial: 5057
- Aircraft time: 1,415,802 hours, 7,022 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE 1 FAULT DURING THE START SEQUENCE.  IAW AMM 80-11-10 PB 401 THE STARTER MOTOR IN ENG NR 1 WAS R & R.  ENG AUTOMATIC START WAS PERFORMED & TESTED SATISFACTORY.  PN 3505582-2, SN OFF SYG440526-B & SN ON SAV-1-012.
